Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What could be the reason for late periods with Leukorrhea?

Mar 2016
User rating for this question
Very Good
Answered by

Practicing since : 2011
Answered : 4045 Questions
I had unprotected sex last month and had my regular periods. This month it is delayed by 15 days. I suffer from Leukorrhea also. Please suggest.
Posted Thu, 9 Jan 2014 in Women's Health
Answered by Dr. S Patra 1 hour later
Brief Answer: DO ONE HOME PREGNANCY TEST. FOLLOW THE REST. Detailed Answer: Hello, Thanks for writing to us. First of all, you should undergo one home pregnancy test to rule out pregnancy as your period is 15 days late in this month. In absence of pregnancy, late period with leukorrhea could be due to hormonal imbalance, mental stress or depression, over weight or rapid loss, irregular diet habit, pelvic or vaginal infection etc. Here, I suggest to undergo one pelvic ultrasound scan and vaginal swab test to narrow down the underlying causes if you get negative pregnancy test. Anemia should be ruled out by blood test for Hb%. You can consult with GYNECOLOGIST for proper guidance of above tests after clinical evaluation.You may need hormonal medication to induce period. Short antibiotic therapy is also given in few cases of leukorrhea. You must control sexual excitement and maintain genital hygiene properly. In addition, you must take healthy diet with more green vegetables and IRON supplements, keep bowel habit regular, drink more water, control body weight by regular physical exercise, avoid stress by yoga or meditation & take sound sleep. Hope, I have answered your query. Let me know, if you need further clarification. Wish your good health and take care yourself. Regards, Dr Soumen For future query, you can directly approach me through WWW.WWWW.WW
Above answer was peer-reviewed by
Follow-up: What could be the reason for late periods with Leukorrhea? 7 minutes later
I believe pregnancy should not be the reason because when I had unprotected sex, I used contraceptive and got my regular periods. Its just this month that there is this delay.
Answered by Dr. S Patra 18 minutes later
Brief Answer: EMERGENCY PILL CAN DELAY PERIOD 1-2 WEEKS. Detailed Answer: Hello, Thanks for follow up query. If you used emergency contraceptive pill after unprotected sex, then your period may delay for 1 to 2 weeks from due date because of hormonal imbalance. It is seen in most women. However, I suggest to undergo one home pregnancy test to clear doubts as no contraceptive pill is 100% protective against unwanted pregnancy. After that, you can consult with your doctor for next level management as mentioned earlier. Hope, it helps for you for understanding. Kindly, close the discussion if you don't have any other query. All the best and good luck. Regards, Dr Soumen
Above answer was peer-reviewed by
Follow-up: What could be the reason for late periods with Leukorrhea? 1 minute later
sir I had my periods that month prior to unprotected sex. now this month I am not having any period, without having any physical relation.
Answered by Dr. S Patra 13 minutes later
Brief Answer: HORMONAL PILL IS REQUIRED TO INDUCE PERIOD. Detailed Answer: Hello, Thanks for giving additional information. In that case, hormonal pill (like Norethisterone etc) is required for 3 to 5 days to induce period after clinical evaluation with above mentioned tests (ultrasound scan and vaginal swab test). Kindly, consult with your local gynecologist for prescription. You must follow my previous guideline (1st text) to hasten your period. Good luck. Regards, Dr Soumen
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor